# SDR IPXA2015102295062

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,236 hours, 6,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Part number: A2557617400000
- Condition: Punctured
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1-C3, FWD CARGO CEILING PANEL 132LC PUNCTURED.  REPAIRED THE CEILING PANEL IAW SRM 51-77-10, AND 51-77-11.
